Application form: tablets, capsules
Indication group: analgesics, antipyretics
Active substance: Paracetamolum 500 mg, Phenylephrini hydrochloridum 5 mg, Coffeinum 25 mg, Terpinum monohydricum 20 mg, Acidum ascorbicum ethylcelluloso obductum 38 mg (odp. Acidum ascorbicum 30 mg)
Pregnancy and lactation: Do not use Coldrex during pregnancy. It is not suitable to use the preparation during lactation.
minimum amount for dispatch: The preparation Coldrex tablets contains paracetamol, the medicine against pain and fever, which relieves the sore throat, headache, pains of muscles and joints, and reduces fever. Furthermore, it contains phenylephrine, which relieves nasal congestion and paranasal sinuses, and thus it makes breathing easier. The preparation Coldrex tablets also contains C vitamin, which the body often misses when suffering the flu and cold. The preparation Coldrex tablets does not contain acetylsalicyl acid. The preparation Coldrex tablets are of a slender shape making swallowing easier.
EAN: 8590335011038 8594011400093 8590335013872
Manufacturer: GlaxoSmithKline Dungarvan Ltd., Waterford, United Kingdom, www.gsk.com
|SUKL název||COLDREX 500MG/25MG/5MG/20MG/30MG TBL NOB 12|